# SDR CA080919004

- Difficulty date: September 16, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Nut
- Condition: Loose
- Location: Oil Pump
- Component: Oil Pump, 766859C
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING DESCENT NR 2 ENGINE INDICATED LOW OIL PRESSURE.  ENGINE WAS SHUTDOWN AND UNEVENFUL LANDING WAS CARRIED OUT.   MX BORESCOPE INSP FOUND THE OIL PUMP DRIVE SHAFT NUT BECAME LOOSE.
